Illinois Journal of Mathematics

On the multiplication group of a loop

C. R. B. Wright

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 660-673.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053425

Digital Object Identifier
doi:10.1215/ijm/1256053425

Mathematical Reviews number (MathSciNet)
MR0248270

Zentralblatt MATH identifier
0182.34701

Subjects
Primary: 20.95

Citation

Wright, C. R. B. On the multiplication group of a loop. Illinois J. Math. 13 (1969), no. 4, 660--673. doi:10.1215/ijm/1256053425. https://projecteuclid.org/euclid.ijm/1256053425


Export citation